# SDR CA070921004

- Difficulty date: September 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aviat A-1B
- Aircraft time: 629 hours, 960 cycles
- Engine: Lyc O360A1P
- Propeller: Hartzl HCC2YK1
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Condition: Loose
- Location: Induction Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REFERENCED TO SDR NR 20070917013 AFTER FINDING COWLING SEAL LODGED IN THE CARB VENTURI. THE PILOT/OWNER OF THIS AIRCRAFT WAS REQUESTED TO CHECK THE CONDITION OF THE COWLING SEAL, IT WAS FOUND TO BE LOOSE AND DETERIORATED AS WELL. ALL OF THE SEAL WAS REMOVED FROM THE COWLING.  (TC NR 20070921004)
